# SDR SWIA201436598

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 29,155 hours, 23,920 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Nut
- Condition: Loose
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SIDE EMERGENCY LIGHT DOES NOT ILLUMINATE.  FLT 4768 TIGHTENED LOOSE GND STUD NUT ON N3537.
